Department of Mathematics
 Search | Help | Login

Math @ Duke





.......................

.......................


Publications of Jiajia Yu    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Yu, J; Xiao, Q; Chen, T; Lai, R, A bilevel optimization method for inverse mean-field games, Inverse Problems, vol. 40 no. 10 (October, 2024), pp. 105016-105016, IOP Publishing [doi]  [abs]
  2. YU, J; LAI, R; LI, W; OSHER, S, A FAST PROXIMAL GRADIENT METHOD AND CONVERGENCE ANALYSIS FOR DYNAMIC MEAN FIELD PLANNING, Mathematics of Computation, vol. 93 no. 346 (March, 2024), pp. 603-642, American Mathematical Society (AMS) [doi]  [abs]
  3. Huang, H; Yu, J; Chen, J; Lai, R, Bridging mean-field games and normalizing flows with trajectory regularization, Journal of Computational Physics, vol. 487 (August, 2023), pp. 112155-112155, Elsevier BV [doi]  [abs]
  4. Yu, J; Lai, R; Li, W; Osher, S, Computational mean-field games on manifolds, Journal of Computational Physics, vol. 484 (July, 2023), pp. 112070-112070, Elsevier BV [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320